Wow, its very challenging dealing with these "hormonal" emotions that are always at the surface. Last week I started prescription treatment for a yeast infection, and a couple days into it I had some spotting. Of course I freaked just thinking something was wrong...crying and the whole bit. I think it was just because I was at the precipice of 24 weeks, which is a milestone I was desperate to cross without any hiccup. I called the Health Link and was hoping the nurse would tell me the spotting was connected to the medication or the yeast infection to put my mind at ease. Well, she didn't say that but told me to go see the doctor if it continued more than 2 days. It stopped after a couple days and I hadn't taken the medication for one because I didn't want it to start again. So, I resumed the medication because the nurse said that would be wise to not stop treating the infection. And three days later some more spotting. So, yesterday and today I have been on major underwear watch. Today it is fading and now I am wondering if it is related to the medication or to my Aquafit class. My class is on Thursday nights and both times the spotting started a day after the class. I am just going to take it easy as much as I can for the next few days.
Anyways, trying to keep my emotions in check and not freak about everything. It is hard, especially when this is so precious to me and took so long to achieve. I want everything to go just perfect and don't need any emotional roller coaster rides...I had enough of that for three years. Just want Baby Girl to keep growing strong and healthy and wait for summer.
It's been a long time! Part 2
6 years ago